# SDR SWAA2022020352000

- Difficulty date: November 8, 2017
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 48,691 hours, 28,481 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: LH OB AFT FLAP IB LOWER CORNER IS DELAMED / REMOVED DAMAGED AREA AND FABRICATED AND BONDED REPAIR DOUBLER PER SRM 57-53-01-2R-14
